MathSciNet Relay Station
MathSciNet bibliographic data
MR878044 (88b:22025) 22E65
Olʹshanskiĭ, G. I. Unitary representations of the group ${\rm SO}\sb 0(\infty,\infty)$ as limits of unitary representations of the groups ${\rm SO}\sb 0(n,\infty)$ as $n\to \infty$. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 4, 46–57, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement